MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU ENT4.5MMD 22MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU ENT4.5MMD 22MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF3509
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.(b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a stent-assisted coil embolization, the stent body of a 4.5mmd 22mml enterprise with no distal tip (enc452200, 5874652) detached in the unspecified microcatheter (mc) without expectation.The physician removed the microcatheter and stent system outside of the patient.The cerebral target position was lost.Then the physician switched to another new mc and stent system to complete the procedure.There was not patient injury reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been returned for evaluation and testing.However, the engineering evaluation has not been completed.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Product complaint # (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a stent-assisted coil embolization, the stent body of a 4.5mmd 22mml enterprise with no distal tip (enc452200, 5874652) detached in the unspecified microcatheter (mc) without expectation.The physician removed the microcatheter and stent system outside of the patient.The cerebral target position was lost.Then the physician switched to another new mc and stent system to complete the procedure.There was not patient injury reported.Only a portion of an unknown microcatheter was returned for evaluation.The unknown microcatheter catheter portion length is 4 cm.The portion of the microcatheter was inspected under an x-ray to verify if the stent of the eu ent4.5mmd 22mml wno dstl tp was stuck inside it, however, the x-ray analysis revealed that the stent was not stuck inside.The stent of the eu ent4.5mmd 22mml wno dstl tp was not returned for evaluation therefore an analysis cannot be performed.The account confirmed that the stent was not returned.Lake region medical did review the device history records (dhr) relative to the manufacturing, inspecting, and packaging of lot 5874652.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the stent of the eu ent4.5mmd 22mml wno dstl tp, the reported customer complaint of ¿coil - deployment difficulty-premature/in microcatheter¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Premature stent deployment in microcatheter is a known potential complication associated with the use of the enterprise 2 vascular reconstruction device in the intracranial arteries.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
EU ENT4.5MMD 22MML WNO DSTL TP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11392406
Report Number3008114965-2021-00107
Device Sequence Number11083507
Product Code NJE
UDI-Device Identifier10878528009525
UDI-Public10878528009525
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number641CF3509
Device Catalogue NumberENC452200
Device Lot Number5874652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer03/18/2021
04/14/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date04/05/2021
04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MICROCATHETER